# SDR DALA2016092606818

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SEAT TRACK, BL44.5L IS CORRODED AND GOUGED IN SEVERAL PLACES, FROM STA 541 TO STA 636.  LEFT CTR SEAT TRACK WAS CORRODED AND GOUGED IN SEVERAL PLACES FOUND TO BE OUT OF LIMITS AT STA 636.  REMOVED .055" REMAINING .045" OUT OF LIMITS IAW SRM 53-20-52.  REPLACED SEAT TRACK FROM STA 586-636 MATERIAL 1D EXTRUSION TAG 1685633, PART 500484-7050-T76511 IAW SRM 53-20-52, REPAIR 5, PAGE 2 FABRICATED AND DRILLED TRACK IAW SRM 53-20-52, REPAIR 5, PRIMED SEAT TRACK IAW PSM 900-3-6, NR 3.  TOP COATED IAW PSM 900-3-6, NR 3 INSTALLED SEAT TRACK IAW SRM 51-41-05, GAUGE TAG 2737.
